| Catalog Number |
SXPP1A402 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Not Applicable (3189)
| Date of Event |
07/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.The patient demographic info: age, weight, bmi at the time of index procedure what tissue type and location of the suture placement? what tissue dehisced? what was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? was the fixation tab intact when the suture was placed in the patient? what date did the patient present with dehiscence (# post op days)? can you describe the appearance of the stratafix suture during second procedure? other relevant history patient history / concomitant medications lot number.If applicable, will representative product of the lot number be returned, return date, tracking information.What is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient¿s current status?.
Event or Problem Description
It was reported that the patient underwent c-section on (b)(6) 2019 and suture was used.Post-operatively, the seating tab came loose and the device unraveled.This caused a wound dehiscence.The patient was re-operated on (b)(6) 2019 to address the issue.Additional information has been requested.
Additional Manufacturer Narrative
(b)(4).Additional information was requested and the following was obtained: -the original procedure was (b)(6) 2019 and the re-op was on (b)(6) 2019 the patient demographic info: age, weight, bmi at the time of index procedure 26 yo, bmi 36 what tissue type and location of the suture placement? fascia, pfannenstiel/c-section.What tissue dehisced? fascia.What was the tissue condition, i.E., normal or thin, calcified, fragile, diseased? thin ¿ appropriate for pregnancy.Was the fixation tab intact when the suture was placed in the patient? yes.What date did the patient present with dehiscence (# post op days)? 5 days.Can you describe the appearance of the stratafix suture during second procedure? it had completely come unraveled and only the end without the fixation tab was secured in the tissue.Other relevant history patient history / concomitant medications lot number unknown.If applicable, will representative product of the lot number be returned, return date, tracking information: will try and track down.What is the physician¿s opinion as to the etiology of or contributing factors to this event? incorrect training on how to secure fixation tab.What is the patient¿s current status? stable recovering from 2nd surgery.